# SDR SWAA2021080486469

- Difficulty date: June 21, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 65,751 hours, 38,956 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER FRONT SPAR L/E FAIRING CRACKED @ RIB # 9 ; / [01] REMOVED RIB #9 FROM L/H STABILIZER FRONT SPAR L/E FAIRING PER B737-700 SRM 51-40-02-0G-0; [02] LOCATED AND RILLED EW RIB P/N 186A1401Y1 P/O # 1684224 PER B737-700 SRM 51-40-05-0G-0; [03] VERIFIED HOLES; [04] OK TO INSTALL NEW RIB.; [05] INSTALLED #9 RIB IAW. B-737-700 SRM 51-40-02-0G-0; [06] REMOVED AND REPLACED RIB #9 AT LEFT HORIZONTAL STAB. FRONT SPAR L/E. FAIRING IAW. B-737-700 SRM 51-40-02-0G-0; [07] VERIFIED 6; 7.
